Alert archive / Nebraska / Tornado Warnings in 2010
Tornado Warning 3, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Apr 23, 2010, 8:16 PM CDT for Lancaster County, Nebraska. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2010, 8:16 PM CDT (01:16 UTC)
- Expired
- Apr 23, 2010, 8:31 PM CDT
- In force
- 15 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
County Lancaster County, NE
The radar
The Omaha radar (KOAX), 41 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 7:28 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.3 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1792 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 927 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
823 WFUS53 KOAX 240116 TOROAX NEC109-240145- /O.NEW.KOAX.TO.W.0003.100424T0116Z-100424T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 816 PM CDT FRI APR 23 2010 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN LANCASTER COUNTY IN SOUTHEAST NEBRASKA... * UNTIL 845 PM CDT * AT 813 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR WAVERLY...OR 11 MILES NORTHEAST OF LINCOLN...AND MOVING NORTH AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHEASTERN LANCASTER COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4104 9660 4104 9648 4086 9647 4090 9656 TIME...MOT...LOC 0117Z 175DEG 31KT 4094 9653 $$ EASTLACK
2 follow-up statements
151 WWUS53 KOAX 240121 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 821 PM CDT FRI APR 23 2010 NEC109-240145- /O.CON.KOAX.TO.W.0003.000000T0000Z-100424T0145Z/ LANCASTER NE- 821 PM CDT FRI APR 23 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN LANCASTER COUNTY UNTIL 845 PM CDT... AT 818 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR WAVERLY...OR 12 MILES NORTHEAST OF LINCOLN...MOVING NORTH AT 35 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHEASTERN LANCASTER COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4104 9660 4104 9648 4094 9648 4093 9656 TIME...MOT...LOC 0121Z 175DEG 31KT 4097 9653 $$ EASTLACK
019 WWUS53 KOAX 240131 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 831 PM CDT FRI APR 23 2010 NEC109-240140- /O.CAN.KOAX.TO.W.0003.000000T0000Z-100424T0145Z/ LANCASTER NE- 831 PM CDT FRI APR 23 2010 ...THE TORNADO WARNING FOR NORTHEASTERN LANCASTER COUNTY IS CANCELLED... REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN LANCASTER COUNTY UNTIL 915 PM. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT. LAT...LON 4104 9660 4104 9648 4094 9648 4093 9656 TIME...MOT...LOC 0130Z 175DEG 31KT 4105 9654 $$ EASTLACK
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Apr 23, 3:26 PM CDT, 4 hours 50 minutes earlier.
Area forecast discussion, Apr 23, 3:26 PM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 326 PM CDT FRI APR 23 2010 .DISCUSSION... SHORT TERM...TONIGHT. WARM FRONT OVER MIDLANDS WAS BECOMING A LITTLE BETTER DEFINED AT 20Z WITH IT NEAR A OLU-OMA LINE. HOWEVER... WINDS WERE A BIT MORE SOUTHERLY WITH MORE BREAKS IN THE OVC NOTED ON AFTN STLT/SFC OBS SW OF BIE/FNB. CONVECTION AT 1930Z WAS MOSTLY CONFINED TO WRN EDGE OF LEADING WARM FRONT ON NOSE OF MID/UPPER LEVEL THERMAL TROUGH WELL OFF TO THE WEST OF THE CWA. RUC MESO ANALYSIS PAGE INDICATED BEST DESTABILIZATION WAS OCCURRING FM CONVECTION OVER SANDHILLS SEWD INTO SERN NEBR AND 17Z HIGH RESOLUTION RAPID REFRESH MODEL SHOWED POSSIBLE DEVELOPMENT SE INTO THIS AXIS OF MORE UNSTABLE AIR IN 22Z-01Z TIME FRAME. 4KM WRF ALSO DVLPD ACTIVITY FARTHER SE BUT DELAYED IT A BIT TILL 01Z BEFORE RAPIDLY FILLING IN A LINE ARCING FM NCNTRL NEBR INTO SWRN IA BY MID EVENING...SORT OF WHERE LEADING EDGE WHERE BREAKS WERE OCCURRING ON 1930Z VSBL STLT PICS. THE WARMING NEAR 700 MB NOTED ON AFTN TOP SOUNDING WAS ERODED BY GFS/NAM BY 00Z THUS WOULD EXPECT AN INCREASE IN DEVELOPMENT ESE FM NCNTRL NEBR RAPIDLY THIS EVENING AND CATEGORICAL POPS WERE MENTIONED ACROSS NRN/ERN ZONES ALONG WITH SVR THREAT THROUGH 04Z MOST AREAS...ALTHOUGH THREAT MAINLY JUST HAIL N OF BNDRY AND NOT EXACTLY SURE HOW THINGS WILL PLAY OUT SOUTH OF NEBR WARM FRONT IN SEEMINGLY LESSER PCPN CHC AREA. DRIER AIR STILL FORECAST TO WRAP INTO SWRN ZONES LATE BHND OCCLUDED FRONT...AND KEPT OVERNIGHT LOWS COOLER THAT AREA. CHERMOK MID TERM...SATURDAY THROUGH MONDAY. SURFACE LOW LOCATED ACROSS SCNTRL NEBRASKA SATURDAY MORNING WILL MOVE TO THE SOUTHERN GREAT LAKES BY DAYBREAK SUNDAY. PRECIPITATION THREAT SATURDAY WILL HAVE TWO COMPONENTS...THE WRAPAROUND PRECIP THAT WILL BE AFFECTING NORTHEAST NEBRASKA...IN THE FORM OF RAIN...AND SHOWERS THAT COULD DEVELOP ACROSS SOUTHWEST IOWA AND SOUTHEAST NEBRASKA...IN RESPONSE TO STEEP LAPSE RATES DUE TO COLD TEMPERATURES ALOFT. THIS AREA OF SHOWERS COULD EVENTUALLY DEVELOP INTO THUNDERSTORMS SATURDAY AFTERNOON OR EARLY EVENING. SCATTERED TO NUMEROUS MAY BE POSSIBLE IN THE WRAPAROUND SATURDAY NIGHT...BUT DIMINISHING THROUGH TIME INTO SUNDAY AS THE LOW FOCUSES WELL EAST OF THE REGION. SUNDAY NIGHT SHOULD BE DRY WITH WEAK RIDGING ACROSS THE REGION...IN ADVANCE OF THE NEXT TROUGH THAT MOVES DOWN FROM THE NORTHERN PLAINS...WHICH COULD TRIGGER A FEW SPOTTY SHOWERS MONDAY INTO MONDAY NIGHT. TEMPS SATURDAY SHOULD BE SOMEWHAT TRICKY...RANGING ONLY IN THE UPPER 50S IN OUR NORTHWESTERN CWFA...BUT IN THE LOWER 70S IN THE SOUTHEAST...SO TIGHT GRADIENTS COULD EXIST RESULTING IN BUST POTENTIAL. SOMEWHAT COOLISH SUNDAY AND MONDAY WITH BELOW NORMAL TEMPS. DEWALD LONG TERM...TUESDAY THROUGH FRIDAY. BEGINNING OF PERIOD WILL STILL SEE AN UPPER LEVEL TROUGH MOVING THROUGH THE REGION...WHICH COULD STILL TRIGGER SPOTTY SHOWERS MONDAY NIGHT AND TUESDAY. THE GFS IS JUST A TAD QUICKER IN MOVING THE PRECIP THREAT EAST OF THE REGION...BUT THE PREFERRED ECMWF HAS A SLIGHT SECONDARY TROUGH THAT MAY STILL BE MOVING THROUGH. TUESDAY STILL LOOKS COOLISH WITH SLIGHTLY BELOW NORMAL TEMPS IN THE LOW/MID 60S. RIDGE THEN BUILDS ACROSS THE REGION ON WEDNESDAY WITH A DECENT SOUTHERLY FLOW RETURNING TO THE REGION. THIS SHOULD PROVIDE AMPLE SUNSHINE WHICH SHOULD HELP TO BOOST TEMPS BACK INTO THE UPPER 60S AND DRY. DIGGING TROUGH THROUGH THE ROCKIES WEDNESDAY NIGHT COULD SEND A FRONT INTO THE REGION ON THURSDAY. WILL HAVE SOME POPS IN THERE DURING THIS TIME WITH A SIGNIFICANT WARMUP IN PLACE AHEAD OF THE FRONT WITH TEMPS REACHING THE LOWER/MID 70S. WILL MAINTAIN CONTINUITY WITH PRECIP CHANCES THURSDAY NIGHT AS THE FRONT MOVES THROUGH...BUT FEEL THAT THE PRECIP THREAT MAY BE /JUST/ SOUTH AND EAST OF THE CWFA BY FRIDAY. SLIGHTLY COOLER...BUT NEAR NORMAL ON FRIDAY BEHIND THE FRONT. DEWALD && .AVIATION... TAF SITES KOFK/KOMA/KLNK 18Z TAFS PER PREV AVIATION DISCUSSION BREAK IN PCPN HAD OCCURRED AT TAF SITES TO BEGIN FORECAST PD...WITH NEW CONVECTION AT 20Z CONFINED TO NEBR SANDHILLS WEST OF KOFK. ACTIVITY EXPECTED TO DEVELOP ESE INTO SERN NEBR/SWRN IA THROUGH 03Z AND THUS TEMPO GROUPS WERE INCLUDED AT ALL 3 TAF SITES FROM LATE AFTN INTO THIS EVENING. ALTHOUGH TEMPORARY MVFR CIGS POSSIBLE AT KOMA...AND AT KLNK AND KOMA WITH ANY TSTM ACTIVITY...NO CIGS OR CIGS ABOVE MVFR ARE EXPECTED AFTER MID EVENING AT THOSE 2 SITES. LOW CIGS/VSBYS THAT PLAGUED KOFK SHOULD IMPROVE THROUGH EARLY EVENING BUT CIGS COULD GO BACK DOWN AGAIN AS SFC WINDS TURN MORE EASTERLY LATER TONIGHT. AREAS OF FOG POSSIBLE IN CLEARING AREA LATE TNGT...BUT DRIER AIR THAT IS FORECAST TO WRAP INTO SYSTEM LATE TNGT COULD LIMIT THAT FROM DVLPG AT KLNK/KOMA. CHERMOK && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && DEWALD/CHERMOK
Hazardous weather outlook, Apr 23, 4:52 PM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 452 PM CDT FRI APR 23 2010 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-241200- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 452 PM CDT FRI APR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NEBRASKA AND WESTERN IOWA. .DAY ONE...TONIGHT AND SATURDAY SEVERE THUNDERSTORMS MAY STILL DEVELOP THIS EVENING ACROSS PORTIONS OF EASTERN NEBRASKA AND SOUTHWESTERN IOWA AS A WARM FRONT CONTINUES TO PUSH NORTHWARD INTO THE REGION. PRESENT INDICATIONS SUGGEST THAT THUNDERSTORMS COULD DEVELOP IN AN ARC FROM NEAR ALBION OR NELIGH SOUTHEASTWARD THROUGH WAHOO OR LINCOLN OR FALLS CITY...THEN SOUTHWARD TOWARD TOPEKA. THE THUNDERSTORMS WOULD THEN MOVE NORTH AND NORTHEAST FROM THIS AREA THROUGH THE EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE IN ANY STORMS THAT DEVELOP THIS EVENING...BUT ANY STORM THAT DEVELOPS ON OR NEAR THE WARM FRONT COULD PRODUCE A TORNADO THROUGH MID EVENING AS WELL. OVERNIGHT... THUNDERSTORMS SHOULD SHIFT INTO NORTHEAST NEBRASKA AND WESTERN IOWA WITH SOME HAIL STILL POSSIBLE. ON SATURDAY...AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES INTO THE AREA...THUNDERSTORMS MAY STILL BE POSSIBLE ACROSS PORTIONS OF EASTERN NEBRASKA AND SOUTHWEST IOWA IN THE AFTERNOON. DUE TO COLD TEMPERATURES ALOFT...SOME WOULD BE POSSIBLE...GENERALLY EAST OF A LINE FROM BEATRICE NEBRASKA TO ONAWA IOWA. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY ANOTHER WEATHER DISTURBANCE MOVING INTO THE REGION COULD BRING MORE THUNDERSTORMS TO THE AREA WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION COULD BE NEEDED ACROSS PARTS
In the hours before
Local storm report, Apr 23, 7:43 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
743 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM HAIL 1 WNW ADAMS 40.46N 96.53W
04/23/2010 M0.88 INCH GAGE NE STORM CHASER
&&
VDEWALDLocal storm report, Apr 23, 7:52 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
752 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 4 NNE FILLEY 40.34N 96.50W
04/23/2010 E1.00 INCH GAGE NE PUBLIC
0750 PM HAIL 1 E FREMONT 41.44N 96.47W
04/23/2010 E0.50 INCH DODGE NE TRAINED SPOTTER
&&
VDEWALDSpecial weather statement, Apr 23, 7:53 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 753 PM CDT FRI APR 23 2010 NEZ034-044-045-240115- BURT NE-DODGE NE-WASHINGTON NE- 753 PM CDT FRI APR 23 2010 ...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN WASHINGTON...EASTERN DODGE AND BURT COUNTIES UNTIL 815 PM CDT... AT 750 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF BLAIR TO FREMONT...AND MOVING NORTH AT 35 MPH. THE STORM DROPPED DIME SIZE HAIL AT 750 PM ON THE EAST SIDE OF FREMONT AND HAIL UP TO NICKEL SIZE IS POSSIBLE ALONG THIS LINE OF STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... NICKERSON... TEKAMAH... HOOPER... CRAIG... UEHLING... DECATUR... HERMAN... SUMMIT LAKE STATE RECREATION AREA... WINSLOW... OAKLAND... THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CHERMOK
Local storm report, Apr 23, 7:57 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
757 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL WAVERLY 40.91N 96.53W
04/23/2010 M0.88 INCH LANCASTER NE STORM CHASER
ALSO 50 MPH WIND GUSTS.
&&
VDEWALDLocal storm report, Apr 23, 7:59 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
759 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 2 WNW BENNET 40.69N 96.54W
04/23/2010 M1.00 INCH LANCASTER NE PUBLIC
&&
VDEWALDLocal storm report, Apr 23, 8:09 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
809 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL WAVERLY 40.91N 96.53W
04/23/2010 M1.00 INCH LANCASTER NE TRAINED SPOTTER
&&
VDEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:11 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster | 34 min |
| Apr 23, 7:37 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 38 min |
| Apr 23, 8:23 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 52 min |
| Apr 23, 8:24 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Saunders | 36 min |
| Apr 23, 8:34 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 26 min |
| Apr 23, 8:53 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Dodge, Douglas, Sarpy, Saunders | 37 min |
| Apr 23, 9:03 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Saunders | 27 min |
| Apr 23, 9:15 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Wayne | 20 min |
| Apr 23, 9:31 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Douglas, Washington | 29 min |
| Apr 23, 9:40 PM CDT | Areal Flood Advisory | OAX | Burt, Dodge, Douglas, Saunders, Washington | 2 hr |
| Apr 23, 9:48 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe, Saunders | 27 min |
| Apr 23, 9:53 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Pierce, Wayne | 37 min |
| Apr 23, 10:31 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Thurston, Washington | 29 min |
| Apr 24, 1:17 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 28 min |
| Apr 24, 2:14 PM CDT | Severe Thunderstorm Warning | OAX | Pierce | 46 min |
| Apr 24, 3:02 PM CDT | Severe Thunderstorm Warning | OAX | Pierce | 43 min |
| Apr 24, 3:11 PM CDT | Areal Flood Advisory | OAX | Pierce | 3 hr |
| Apr 24, 4:02 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 18 min |
Nearby
Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.